# SDR USAA920071390

- Difficulty date: December 28, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 22,879 hours, 8,759 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Downlock Sensor
- Part number: ABS012110
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 80 - BWI - LAS - EL - CREW REPORTED DURING DESCENT RECEIVED AN ECAM WARNING MESSAGE THAT THE LEFT FRONT LANDING GEAR DOOR DID NOT CLOSE WHEN THE GEAR WAS LOWERED FOLLOWED BY A NOSE WHEEL STEERING FAULT.  A GO AROUND WAS EXECUTED AND THE CREW REQUESTED LAS TOWER TO CONFIRM GEAR WAS DOWN.  TOWER CONFIRMED GEAR WAS DOWN, CREW DECLARED AN EMERGENCY.  THE CABIN WAS NOT PREPPED.  THE LANDING WAS UNEVENTFUL.  MX PINNED AND INSPECTED THE NOSE GEAR.  THE A/C WAS TAXIED TO THE GATE.  MX FOUND THE NOSE GEAR DOWN LOCK SENSOR 19GA FAULTED.  MX REPLACED 19GA IAW 32-31-73.  TEST PASSED.  THE A/C WAS RETURNED TO SERVICE.
